Estimating the coverage of mental health programmes: a systematic review.

De Silva, MJ; Lee, L; Fuhr, DC; Rathod, S; Chisholm, D; Schellenberg, J; Patel, V; (2014) Estimating the coverage of mental health programmes: a systematic review. International journal of epidemiology, 43 (2). pp. 341-53. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyt191

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dyt191

Abstract

Share

Download

Filename: supp_dyt191_dyt191-ije-2013-04-0423.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar